Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 8

DOI:
https://doi.org/10.37418/amsj.9.8

J. Maria Regila Baby and K. Uma Samundesvari

COMPLETE COTOTAL DOMINATION NUMBER OF CENTRAL GRAPHS

A. I. Abioye, O. J. Peter, F. A. Oguntolu, A. F. Adebisi, and T. F. Aminu

GLOBAL STABILITY OF SEIR-SEI MODEL OF MALARIA TRANSMISSION

G. Shaba, A. A. Ibrahim and M. F. Oyedotun
A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY OPOOLA DIFFERENTIAL OPERATOR                                                            

H. Kaur and S. Kumar Sharma
EXPLORATION ON RELIABILITY THEORY USING LGCM MODEL IN NEURAL NETWORK

S. Gulati and A. Pal
IDENTIFICATION AND INTERPRETATION OF WATER QUALITY OF YAMUNA RIVER IN DELHI SEGMENT EMPLOYING FUZZY APPROACH

S. K.  Sharma and  J. Kaur
COMPARATIVE ANALYSIS OF ITERATIVE METHODS FOR SOLVING NON-LINEAR EQUATIONS

S. Gulati and  A. Pal
ANALYSIS OF VARIATION IN WATER QUALITY OF YAMUNA RIVER IN PASSING THROUGH DELHI USING FUZZY MODELLING

S. K. Sharma and H. Nazki
COMPARISON OF VARIOUS METHODS FOR SOLVING REAL LIFE PROBLEMS RELATED TRANSPORTATION SCHEDULING

R. Sharma and  A. Kumar Garg
FIXED POINT THEOREMS IN PARAMETRIC METRIC SPACE FOR CONTRACTION MAPPINGS

Rajni and Monika
AN ASSESSMENT ON MAGNETO HYDRODYNAMIC FLOW OF NON-NEWTONIAN FLUID IN POROUS MEDIUM

P. Thakur and S. K.  Sharma
FUZZY MATRIX GAMES WITH INTUITIONISTIC FUZZY GOALS AND INTUITIONISTIC FUZZY LINEAR PROGRAMMING DUALITY

K. Rana and A. Kumar Garg
VARIOUS CONTRACTION CONDITIONS IN DIGITAL METRIC SPACES

S. Kumar and S. Kumar
A GENERALIZATION OF GINI SIMPSON INDEX UNDER FUZZY ENVIRONMENT

S. Kumar Sharma
MODERN PEDAGOGY IN TEACHING OF MATHEMATICS FOR UNDERGRADUATE AND POST GRADUATE STUDENTS

S. Kumar and P. Tyagi
AXISYMMETRIC PROBLEM: IN FRACTIONAL ORDER GENERALIZED THERMOELASTIC MEDIUM

S. Bahuguna and  A. Pal
ANNEALED GREY WOLF OPTIMIZATION

K. Rana and  A. Kumar Garg
KANNAN-TYPE FIXED POINT RESULTS IN EXTENDED RECTANGULAR B-METRIC SPACE

R. Sharma and G. Singh
OPTIMIZING INVENTORY POLICY FOR TIME-DEPENDENT DEMAND WITH IMPERFECT ITEMS

Sneha and K. Katiyar
POSITIVITY AND MONOTONICITY SHAPE PRESERVING USING RATIONAL QUINTIC FRACTAL INTERPOLATION FUNCTIONS

Sneha and  K. Katiyar
CONSTRAINED SHAPE PRESERVING RATIONAL QUINTIC FRACTAL INTERPOLATION FUNCTIONS

M. Singh and S. Kumari
DEVELOPMENTS IN THEORY OF THERMO ELASTICITY

H. Kaur, N. Gupta and A. Jain
DETERMINE THE VALUE OF STRESS AND STRAIN AT VARIOUS VALUES OF EXPONENTS

S. Yahya Mohamed and P. Umamaheswari
VAGUE FILTER AND FANTASTIC FILTER OF BL-ALGEBRAS

A. Kaur
AN ASSESSMENT ON BOND VALUE APPROXIMATION USING TAYLOR SERIES

Mini and A. Pal
IMPLEMENTATION OF COMPUTATIONAL INTELLIGENCE OPTIMIZATION TECHNIQUES TO EXTRICATE VARIANT OF VRP

R. Sharma and  A. Kumar Garg
A COMMON FIXED POINT THEOREM IN NON-ARCHIMEDEAN MENGER PROBABILITISTIC METRIC SPACE

J. Kaur and  A. Pal
AN ANALYSIS OF DIFFERENT METAHEURISTIC APPROACHES FOR SOLVING TRAVELLING SALESMAN PROBLEMS

S. Gulati, A. Pal, and  A. Bansal
FUZZY EVALUATION OF IMPACT OF LOCKDOWN AMID CORONA VIRUS ON DELHI’S POLLUTION

N. Kumar and S. Singh Chauhan (Gonder)
EMPHASIS OF COEFFICIENTS ON THE CONVERGENCE RATE OF FIXED POINT ITERATIVE ALGORITHM IN BANACH SPACE

S. Antony David, M. Rameshpandi and R. Premkumar
ALMOST NANO REGULAR SPACES

R. Premkumar, M. Rameshpandi and S. Antony David
NANO Ig-NORMAL AND NANO Ig-REGULAR SPACES

N. Shilpa
CONVOLUTION CONDITIONS AND GENERALIZED JANOWSKI-SAKAGUCHI TYPE FUNCTIONS

M. Joice Punitha and A. Josephine Lissie
STRONGLY MULTIPLICATIVE LABELING OF BUTTERFLY NETWORK

S. Roseline Mary, S. Ruban Raj and J. Maria Joseph
LIAR DOMINATION ON BIPOLAR FUZZY GRAPHS

T. Muthuraji and K. Lalitha
SOME ALGEBRAIC STRUCTURES ON MAX-MAX, MIN-MIN COMPOSITIONS OVER INTUITIONISTIC FUZZY MATRICES

R. Shakthivel, R. Vikramaprasad and N. Vinothkumar
A NEW APPROACH OF STRONG DOMINATION IN HESITANCY FUZZY GRAPHS USING VERTEX CARDINALITY

K. Sivaraman and R. Vikrama Prasad
SOME RESULTS FOR EQUITABLE EDGE COLORING OF SOME CYCLE AND SILICATE RELATED GRAPHS

R. Krithiga and E. Ilavarasan
APPLICATION OF AN EFFECTIVE WRAPPER FEATURE SELECTION TECHNIQUE TO CLASSIFY SOCIAL SPAMMERS

K. Indira and M. K. Kavitha Devi
ENHANCED RECOMMENDER SYSTEM FOR MANAGING SPARSE DATA IN SECURED CLOUD FOR E-BUSINESS MANAGEMENT

C. Indirani and K. Meenambika
Ψ-I-CLOSED SET, WEAKLY Ψ-I-CLOSED SET AND CONTRA Ψ-I-CONTINUOUS MAPPING IN IDEAL TOPOLOGICAL SPACES

C. Thilaga and P. B. Sarasija
REVERSE WIENER INDEX OF UNITARY ADDITION CAYLEY GRAPHS

P. Lokesh and B. Srutha Keerthi
RESULTS ON BAZILEVIC SAKAGUCHI TYPE OF FUNCTIONS

B. M.  Madni and D. V. Shah
ASYMPTOTIC DENSITY OF PELLIAN TRIPLETS ASSOCIATED WITH U^2-DV^2 =-M

P. Poomalai, R. Vikramaprasad and P. Malliga
RADIO ANALYTIC MEAN D-DISTANCE LABELING OF SOME BASIC GRAPHS

C. Anusuya, R. Kamali and G. Jayalalitha
FRACTAL OBSERVATION OF PLANETS POSITION IN HUMAN HOROSCOPE

R. Sathishkumar and V. Dhanasekaran
KERNELS IN IDEAL SPACES

K. Selvakumari and S. Santhi
A NEW APPROACH FOR SOLVING FLOW SHOP SCHEDULING PROBLEM WITH TRIANGULAR INTUITIONISTIC FUZZY NUMBER

S. Rexhepi, E. Iseni and S. Kera

SOME NOTES ON CUBIC SPLINE OF PERIODIC FUNCTION

F. Ayant, Y. Praggathi Kumar, N. Srimannarayana, and B. Satyanarayana

CERTAIN INTEGRALS AND SERIES EXPANSIONS INVOLVING MODIFIED GENERALIZED I-FUNCTION OF PRASAD

*************************************

Papers from the International Conference on Mathematical Sciences and Applications (ICMA – 2020)

Guest editors:

Dr. G. Britto Antony Xavier
Associate Professor
PG & Research Department of Mathematics
Sacred Heart College (Autonomous)
Tirupattur, Tirupattur District – 635 601, India.

Dr. D. Ajay
Assistant Professor
PG & Research Department of Mathematics
Sacred Heart College (Autonomous)
Tirupattur, Tirupattur District – 635 601, India.

Dr. S. John Borg
Assistant Professor
PG & Research Department of Mathematics
Sacred Heart College (Autonomous)
Tirupattur, Tirupattur District – 635 601, India.

S. Francis
UNFUZZY DELINEATION OF KNOTS

B. Divya and K. Kavitha
A REVIEW ON MATHEMATICAL MODELLING IN BIOLOGY AND MEDICINE

K. Vijaya and V.Malathi
COEFFICIENT ESTIMATES FOR CERTAIN SUBCLASSES OF BI-PSEDUO- MOCANU-CONVEX FUNCTIONS

V. Rexma Sherine, T.G. Gerly and G. Britto Antony Xavier
INFINITE SERIES OF FRACTIONAL ORDER OF FIBONACCI DELTA OPERATOR AND ITS SUM

M. Sagaya Nathan, J. Ravi Sankar
THE CYLINDRICAL CROSSING NUMBER OF ZERO DIVISOR GRAPHS

A. Merceline Anita, S. Kalaiarasi and G. Padmavathy
RELIABILITY ANALYSIS OF CEMENT MANUFACTURING PROCESS USING BOOLEAN FUNCTION TECHNIQUE

L. Francis Raj, D. Dorathy Prema Kavitha
FEED FORWARD AND BACKWARD DIFFERENCE EQUATIONS FOR CONTROLLING THE SIGNAL

S. Kalaiarasi, S. Keerthana, N. Nithiyapriya and M. Anita
APPLICATIONS OF KAMAL TRANSFORM IN TWO TANK MIXING PROBLEMS

B. Divya and K. Kavitha
COMPARISON ANALYSIS BETWEEN ADOMAIN DECOMPOSITION METHOD AND RUNGE-KUTTA FOURTH-ORDER METHOD USING MATLAB

E. Poongothai and S. Divyapriya
ON FUZZY SOFT WEAK BAIRE SPACES

D. Ajay and J. Joseline Charisma
ON WEAK FORMS OF PYTHAGOREAN NANO OPEN SETS

A. Kuppan and J.Ravi Sankar
COMPLETE AND CYCLE GRAPH COVERS IN A ZERO DIVISOR GRAPH

C. Sagaya Nathan Stalin, A. Rajkumar and Amala S.Richard
SELECTION OF AGRICULTURAL AIRCRAFT USING A SVTRN-NUMBER APPROACH TO MULTI-CRITERIA DECISION MAKING

G. Gomathy, A. Sabarmathi and P. Shukla
CREEPING FLOW OF NON-NEWTONIAN FLUID PAST A FLUID SPHERE WITH NON-ZERO SPIN BOUNDARY CONDITION

P. Vinothini and K.Kavitha
A REVIEW ON FUZZY MATHEMATICAL MODELING IN BIOLOGY

C. Revathi, l. Francis Raj and M.C. Saravanarajan
SINGLE SERVER REPAIRABLE RETRIAL QUEUEING SYSTEM WITH MODIFIED BERNOULLI VACATION, OPTIONAL RE-SERVICE

R. Meganathan, S. Jayakumar and R. Sathiya Shanthi
OSSP WITH RELEASE DATES TO MINIMIZE THE TOTAL COMPLETION TIME – A HYPOTHETICAL CASE

S.R. Swamy, P.K. Mamatha and N. Magesh, J. Yamini
CERTAIN SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY SALAGEAN OPERATOR WITH THE (p; q)-LUCAS POLYNOMIALS

E. Elakkiya, K. Radhaiah and G. Mokesh Rayalu
LOGISTIC REGRESSIONMODELS FOR PREDICTION LOAN DEFAULTS-QUALTITATIVE DATA ANALYSIS

G. Thangaraj, V. Chandiran and P. Ashokkumar
ON PAIRWISE FUZZY GENERALIZED VOLTERRA SPACES

C. Muralidaran and B. Venkateswarlu
OPTIMAL SOLUTION OF FIXED COST TRANSPORTATION PROBLEMS BY APPROXIMATING STAIRCASE METHOD

D. Ajay and P. Chellamani
FUZZY MAGIC LABELLING OF NEUTROSOPHIC PATH AND STAR GRAPH

A. George Maria Selvam, M. Jacintha and D. Abraham Vianny
MULTI EQUILIBRIA AND STABILITY IN DISCRETE FRACTIONAL ORDER PREDATOR PREY SYSTEM WITH OVERCROWDING

A. John Christopher and G. Tamil Preethi
AN APPLICATION OF DIFFERENTIAL TRANSFORMATION METHOD FOR UNSTEADY MHD LAMINAR MOMENTUM BOUNDARY LAYER ABOVE A FLAT PLATE WITH LEADING EDGE ACCRETION

T. Sathinathan, V. Rexma Sherine and G. Britto Antony Xavier
FRACTIONAL ORDER OF ALPHA-DELTA AND ITS SUMS ON EXTORIAL FUNCTIONS

S. John Borg, D. Ajay and J. Aldring
EXPONENTIAL OPERATIONAL LAWS OF PYTHAGOREAN FUZZY PROJECTION MODELS FOR DECISION MAKING

M. Malarvizhi, S. Karunanithi and N. Gajalakshmi
NUMERICAL ANALYSIS USING RK – 4 IN TRANSIENT ANALYSIS OF RLC CIRCUIT

S. Santhiya and K. Thilagavathi
AN APPLICATION OF GENERALIZED DISTRIBUTION INVOLVING MODIFIED MITTAG-LEFFLER FUNCTION

L. Francis Raj and K. Geethapriya
AN M/G/1 FEEDBACK RETRIAL QUEUE WITH NON PREEMPTIVE CUSTOMERS AND NON-PRIORITY CUSTOMERS

V. Visalakshi and T. Yogalakshmi
ON SOFT FUZZY SOFT TOPOLOGICAL VECTOR SPACES AND DIFFERENTIATIONS

L. Sujatha, M. Geetha Priya, N. Pavithra and R. Akila
FUZZY TRANSSHIPMENT MODEL USING FUZZY ONE POINT METHOD

D. Sathiya, G. Margaret Joan Jebarani and A. Merceline Anita
CODING MESSAGES THROUGH PRIME CORDIAL LABELING ON MCGEE GRAPH

N. Nagajothi and V. Sadhasivam
ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF FORCED FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS

L. Jeromia Anthvanet, A.Rajkumar and D. Ajay
SOME PROPERTIES OF INTUITIONISTIC DODECAGONAL FUZZY NUMBER AND ITS APPLICATION

B. Chandrasekar, T. Monica and S. Anand Gnana Selvam
IMPACT AND STEADY STATE ANALYSIS M=G=1 QUEUING SYSTEM WITH RANDOM REVOLUTION SUBJECT TO CATASTROPHICS EVENT

P. Vinothini and K. kavitha
COMPARATIVE ANALYSIS OF FUZZY DELAY DIFFERENTIAL EQUATION

E. Poongothai and A.Celine
ON FUZZY SUPRA REGULAR BAIRE SPACES

A. Thiruppathi and C. K. Kirubhashankar
NEW RANKING OF GENERALIZED HEXAGONAL FUZZY NUMBER USING CENTROIDS OF CENTROIDED METHOD

S. John Borg, T. Sathinathan and G. Britto Antony Xavier
EXTORIAL FUNCTION AND ITS PROPERTIES IN DISCRETE CALCULUS

M. Kanchana and K. Kavitha
A COMPARATIVE STUDY OF TRANSPORTATION PROBLEM BY GRAPH THEORETICAL ALGORITHMS

A. Touseef Ahmed and U. Rizwan
TESTING BHNBUE CLASS OF LIFE-TIME DISTRIBUTION BASED ON MOMENT INEQUALITY

K. Mariyam Jameela and R. Srinivasan
TOPOLOGICAL OPERATORS OVER INTUITIONISTIC FUZZY MULTISETS OF TYPE II

D. Ajay and R.Sugumar
STABILITY OF T-S FUZZY MIXED DELAYED NEURAL NETWORKS WITH MARKOVIAN JUMPING PARAMETERS THROUGH RELIABLE SAMPLED DATA CONTROL

D. Ajay and J. Joseline Charisma
PYTHAGOREAN NANO CONTINUITY

M. Sagaya Nathan and J. Ravi Sankar
PLANAR EMBEDDING OF Γ(ZN) IN ONE-PAGE-BOOK EMBEDDING

N. Gajalakshmi, S. Karunanithi and M. Malarvizhi
A RESCURSIVE CUBIC SPLINE INTERPOLATION METHOD FOR THE NOISE REMOVAL IN IMAGE PROCESSING

S. Sivakumar, S. Kousalya and A. Vadivel
ON FUZZY TOPOLOGICAL BRK-IDEAL

M. Kanchana and K. Kavitha
A REVIEW ON TRANSPORTATION AND SMART LOGISTICS USING GRAPH THEORETICAL APPROACH

R. Murali and D.I. Asuntha Rani
ULAM STABILITY OF NTH ORDER DIFFERENCE EQUATION

A. Arikrishnan and S. Sriram
ALGEBRAIC OPERATIONS ON PICTURE FUZZY SOFT MATRICES

S. George, T.R. Sivakumar and D.S. Dilip
SOLUTION OF NONLINEAR FOURTH ORDER BOUNDARY VALUE PROBLEMS BY SHOOTING TYPE DIFFERENTIAL TRANSFORM ALGORITHM

S. Sivakumar, S. Kousalya and A. Vadivel
ON FUZZY TOPOLOGICAL BRK-SUBALGEBRAS

P. Senthil and M. Ganeshkumar
K – ODD SEQUENTIAL HARMONIOUS LABELING OF DOUBLE M – TRIANGULAR SNAKES

A. Kuppan and J.Ravi Sankar
DECOMPOSITION OF ZERO DIVISOR GRAPH IN A COMMUTATIVE RING

K. Sugapriya and B. Amudhambigai
PRIESTLEY FUZZY SPACE

S. Felixia and T. Bharathi
FELICITOUS FUZZY GRAPH

A. George Maria Selvam and D. Abraham Vianny
EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR DISCRETE THREE POINT BOUNDARY VALUE PROBLEM WITH FRACTIONAL ORDER

P. Reddaiah
DERIVING SHAPE FUNCTIONS FOR 20 NODED CUBIC TETRAHEDRON ELEMENT USING POLYNOMIAL IN NATRUAL COORDIANTE SYSTEM AND VERIFIED

*************************************